# SDR SWAA2016120710259

- Difficulty date: November 16, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 56,216 hours, 32,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL FORWARD MOISTURE BARRIER BULKHEAD CRACKED AT BS 663.75, RBL 16.  REPAIRED BULKHEAD IAW EA.
